MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309646
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 5ml ll had leakage.Incident or problem information reference number (id): (b)(4).Date of incident (yyyy-mm-dd): (b)(6) 2026 type of incident/problem: a2.Failure (i.E.While preparing for, in use, after use).Level of harm: no apparent harm - reached the patient/person - inconvenient optional report to: yes.Incident details: when pushing rocuronium, the drug leaked out of the side of the syringe.Device information device name/description: syringe luer lock tip 5ml.Manufacturer manufacturer code/model: 309646 serial or lot number: (b)(6) expiry date: 2030-11-30.Supplier: supplier/catalogue number: 308-309646 is the device retained? yes number of devices: 2 wiped, contained, labelled? wiped, doubled bagged (if consumable), and labelled as per instructions.Investigation request expected type of investigation: actual device tested; lot review ¿ are you noticing a trend with cracks/leaking from the syringe where the medication rocuronium is identified? e-mail address for person holding device: site shipping address: clinical contact information.Primary clinical contact (cc on final report): manager (cc on final report): filing reference id: (b)(4).

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25128085
Report Number1213809-2026-00247
Device Sequence Number15646269
Product Code FMF
UDI-Device Identifier30382903096467
UDI-Public(01)30382903096467(11)251215(17)301130(10)5349997
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309646
Device Lot Number5349997
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown